RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1968, Volume 75(117), Number 1, Page 3 (Mi msb3964)  

This article is cited in 1 scientific paper (total in 1 paper)

Some combinatorial properties of $(0,1)$-matrices

A. O. Gel'fond


Full text: PDF file (154 kB)

English version:
Mathematics of the USSR-Sbornik, 1968, 4:1, 1

Bibliographic databases:

UDC: 512.831
MSC: 05B20
Received: 23.03.1967

Citation: A. O. Gel'fond, “Some combinatorial properties of $(0,1)$-matrices”, Mat. Sb. (N.S.), 75(117):1 (1968), 3; Math. USSR-Sb., 4:1 (1968), 1

Citation in format AMSBIB
\Bibitem{Gel68}
\by A.~O.~Gel'fond
\paper Some combinatorial properties of $(0,1)$-matrices
\jour Mat. Sb. (N.S.)
\yr 1968
\vol 75(117)
\issue 1
\pages 3
\mathnet{http://mi.mathnet.ru/msb3964}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=221959}
\zmath{https://zbmath.org/?q=an:0211.31801}
\transl
\jour Math. USSR-Sb.
\yr 1968
\vol 4
\issue 1
\pages 1
\crossref{https://doi.org/10.1070/SM1968v004n01ABEH002770}


Linking options:
  • http://mi.mathnet.ru/eng/msb3964
  • http://mi.mathnet.ru/eng/msb/v117/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. E. Tarakanov, “Maximum height of arbitrary classes of $(0,1)$-matrices and some of its applications”, Math. USSR-Sb., 21:3 (1973), 467–484  mathnet  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:242
    Full text:79

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019